# SDR CA110209011

- Difficulty date: December 1, 2010
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 12,641 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510032
- Condition: Dirty
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY LEVEL INDICATION FOUND INCORRECT.  DIRT ACCUMULATION FOUND IN BOTTOM OF UNIT WAS CLEANED OUT AND UNIT REINSTALLED AND FUNCTION TESTED OK.
